MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX SELF-PUNCHING 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE FIBER SUTURE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX SELF-PUNCHING 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE FIBER SUTURE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-922
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: needle fragmented.Probable root cause: design: nserter tips not sharp enough; inserter tips not long enough; inserter design insufficient for forces encountered during use; inserter material selection insufficient (too weak).Application: excessive force applied to inserter (g5); pathology such as schlerotic bone that may thicken/harden the cortical layer.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that when the iconixspeed was driven into the rotator cuff, the needle portion of the inserter broke off.The broken part has not been removed.The doctor decided to remain the broken part in the patient body.Procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
ICONIX SELF-PUNCHING 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE FIBER SUTURE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key19282208
Report Number0002936485-2024-00370
Device Sequence Number12660468
Product Code MBI
UDI-Device Identifier37613327374200
UDI-Public37613327374200
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-922
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown